Monday, July 28, 2014

Sunday, July 19, 2009 Paddy, Community Member, asks

Q: Cortisone and palpitations

I'm 60, and have rheumatoid arthritis, atherosclerosis and CHD. I had a CABG six years ago after two failed stents. I'm on Humira, prednisone, sulphasalazine and crestor. I am extremely fit, but find that oral cortisone gives me severe heart palpitations. Sometimes these palpitations after taking cortisone (for the r/a) are so bad I feel as if I am losing consciousness. Should I stop taking cortisone?

Answer This
Answers (1)
Lisa Nelson, Health Pro
7/21/09 12:28pm

Hi Paddy,

 

I definitely encourage you to consult with your physician about your symptoms and alternative medications.

 

All the best,

Lisa Nelson RD

Be Heart Healthy and Lose Weight

Reply
Paddy, Community Member
7/21/09 12:49pm

Hi Lisa

Thank you very much for your reply. I will be consulting my rheumatologist

within a week in this regard

Thank you again

Kind regards

Paddy

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Paddy, Community Member— Last Modified: 12/07/10, First Published: 07/19/09